# SDR 98ZZZM593

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 2564 · Life Raft
- Part: Slide
- Part number: 5WD230600203
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAA MINI EVACUATION DEMONSTRATION, THE R3 DOOR SLIDE/RAFT FAILED TO DEPLOY FULLY.  THE RAFT PORTION OF THIS TWO PART ASSEMBLY IS THE ONLY PART TO FAIL.  THE SLIDE PORTION PERFORMED ITS INTENDED FUNCTION.  (M)
